Bifurcation Structure in a Bimodal Piecewise Linear Business Cycle Model

Viktor Avrutin, Iryna Sushko, Fabio Tramontana

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We study the bifurcation structure of the parameter space of a 1D continuous piecewise linear bimodal map which describes dynamics of a business cycle model introduced by Day-Shafer. In particular, we obtain the analytical expression of the boundaries of several periodicity regions associated with attracting cycles of the map (principal cycles and related fin structure). By crossing these boundaries the map displays robust chaos.
Original languageEnglish
Pages (from-to)1-12
Number of pages12
JournalAbstract and Applied Analysis
Volume2014
DOIs
Publication statusPublished - 2014

Keywords

  • Bimodal map
  • Border Collision Bifurcations
  • Business cycle
  • Piecewise-linear map

Fingerprint

Dive into the research topics of 'Bifurcation Structure in a Bimodal Piecewise Linear Business Cycle Model'. Together they form a unique fingerprint.

Cite this